Alert archive / Texas / River Flood Warnings in 2017

River Flood Warning 4, NWS Corpus Christi, TX

March 6, 2017Calhoun County, Refugio County, Victoria County, Texas

NWS Corpus Christi, TX issued this river flood warning at Mar 6, 2017, 7:55 PM CST for Calhoun County, Refugio County, Victoria County, Texas. It took effect at Mar 8, 2017, 9:00 AM CST. It was in force for 55 hr.

The area

The outline as issued.

The facts

Issued
Mar 6, 2017, 7:55 PM CST (01:55 UTC)
In effect from
Mar 8, 2017, 9:00 AM CST
Expired
Mar 10, 2017, 4:00 PM CST
In force
55 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Calhoun County, TX, Refugio County, TX, Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 107 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River near Bloomington (DUPT2). The gauge peaked at 20.32 ft at Mar 8, 2017, 5:00 PM CST.

actionminormoderate202503/0703/0803/0903/1003/11
Action stage
20 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08177520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

378 
WGUS44 KCRP 070155
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
755 PM CST MON MAR 6 2017

...The National Weather Service in Corpus Christi has issued a Flood 
    Warning for the following river in Texas...
    
    Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
    Victoria Counties

.Recent heavy rainfall over the aforementioned river basins will
 result in river rises above flood stage during the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. River stage forecasts 
are based on observed and predicted rainfall. If actual 
rainfall varies from forecast values, forecast river stages 
will vary accordingly.

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC057-391-469-071955-
/O.NEW.KCRP.FL.W.0004.170309T0959Z-170310T2200Z/
/DUPT2.1.ER.170309T0959Z.170309T1800Z.170310T0600Z.NO/
755 PM CST MON MAR 6 2017

The National Weather Service in Corpus Christi has issued a 

* Flood Warning for the Guadalupe River near Bloomington.
* from early Thursday morning to late Thursday night, or until the 
  warning is cancelled.
* At 7 PM Monday, the stage was 17.2 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: Rise above flood stage early Thursday morning, crest
  near 20.3 feet early Thursday afternoon, fall below flood stage
  late Thursday night.
* At 20.0 feet, minor lowland flooding occurs, with the flow reaching 
  the right flood plain near the Invista Plant near Bloomington. 
  Downstream above Highway 35, the flow escapes into the left flood 
  plain cutting off the lowest homes.
  
&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Tue  Wed  Thu  Fri  Sat

Guadalupe River
  Bloomington          20  17.2 Mon  7 PM  17.2 18.5 20.1 19.7 18.0

&&

LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             

$$
6 follow-up statements
996 
WGUS84 KCRP 071440
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
840 AM CST TUE MAR 7 2017

...The Flood Warning continues for the following river in Texas...

  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent rainfall upstream and over the area will cause the aforementioned 
 river to rise above flood stage within the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC057-391-469-080840-
/O.EXT.KCRP.FL.W.0004.170308T1424Z-170311T0100Z/
/DUPT2.1.ER.170308T1424Z.170309T1200Z.170310T0900Z.NO/
840 AM CST TUE MAR 7 2017

...Flood Warning extended until Friday evening...The Flood Warning 
   continues for the Guadalupe River Near Bloomington.
* from Wednesday morning to Friday evening...or until the warning is 
  cancelled.
* At  8:00 AM Tuesday the stage was 17.6 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river is forecast to rise above flood stage by tomorrow
  morning and continue to rise to near 20.8 feet by Thursday morning.
  Then the river will fall below flood stage by Friday.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching 
the right flood plain near the Invista Plant near Bloomington. 
Downstream above Highway 35, the flow escapes into the left flood 
plain cutting off the lowest homes.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Wed  Thu  Fri  Sat  Sun

Guadalupe River
  Bloomington          20  17.6 Tue 08 AM  19.8 20.8 19.8 17.6 16.1

&&

LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             

$$

KW
835 
WGUS84 KCRP 080144
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
744 PM CST TUE MAR 7 2017

...The Flood Warning continues for the following rivers in Texas...

  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent rainfall over the area will keep the aforementioned 
rivers above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC057-391-469-081944-
/O.EXT.KCRP.FL.W.0004.170308T1500Z-170310T1900Z/
/DUPT2.1.ER.170308T1500Z.170309T0600Z.170310T0300Z.NO/
744 PM CST TUE MAR 7 2017

The Flood Warning continues for the Guadalupe River Near Bloomington.
* from Wednesday morning to Friday afternoon...or until the warning 
  is cancelled.
* At 7:00 PM Tuesday the stage was 18.5 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast:  Rise above flood stage by tomorrow late morning and 
  continue to rise to near 20.7 feet by early Thursday morning. The 
  river will fall below flood stage by Thursday before midnight.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching 
  the right flood plain near the Invista Plant near Bloomington. 
  Downstream above Highway 35, the flow escapes into the left flood 
  plain cutting off the lowest homes.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Wed  Thu  Fri  Sat  Sun

Guadalupe River
  Bloomington          20  18.5 Tue 07 PM  19.7 20.6 19.4 17.9 16.9

&&

LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             

$$

95/TJC
178 
WGUS84 KCRP 081515
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
915 AM CST WED MAR 8 2017

...The Flood Warning continues for the following river in Texas...

  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent rainfall upstream and over the area will cause the aforementioned 
 river to rise and remain above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC057-391-469-090915-
/O.EXT.KCRP.FL.W.0004.000000T0000Z-170310T1600Z/
/DUPT2.1.ER.170308T0621Z.170308T0630Z.170310T0000Z.NO/
915 AM CST WED MAR 8 2017

The Flood Warning continues for the Guadalupe River Near Bloomington.
* until Friday morning...or until the warning is cancelled.
* At  8:00 AM Wednesday the stage was 19.8 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river will rise above flood stage by this afternoon
  and continue to rise to near 20.5 feet by early Thursday morning.
  The river will then begin to fall and drop below flood stage by 
  late Thursday evening.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching 
the right flood plain near the Invista Plant near Bloomington. 
Downstream above Highway 35, the flow escapes into the left flood 
plain cutting off the lowest homes.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Thu  Fri  Sat  Sun  Mon

Guadalupe River
  Bloomington          20  19.8 Wed 08 AM  20.5 19.2 17.2 16.3 15.6

&&

LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             

$$

KW
474 
WGUS84 KCRP 090132
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
732 PM CST WED MAR 8 2017

...The Flood Warning continues for the following rivers in Texas...

  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent rainfall over the area will keep the aforementioned 
rivers above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC057-391-469-091932-
/O.EXT.KCRP.FL.W.0004.000000T0000Z-170310T1900Z/
/DUPT2.1.ER.170308T0621Z.170308T0630Z.170310T0300Z.NO/
732 PM CST WED MAR 8 2017

...Flood Warning extended until Friday afternoon...The Flood Warning 
continues for the Guadalupe River Near Bloomington.
* until Friday afternoon...or until the warning is cancelled.
* At 7:00 PM Wednesday the stage was 20.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: The river will continue rising to near 20.5 feet by 
  tomorrow morning. The river will fall below flood stage tomorrow 
  late evening.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching 
  the right flood plain near the Invista Plant near Bloomington. 
  Downstream above Highway 35, the flow escapes into the left flood 
  plain cutting off the lowest homes.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Thu  Fri  Sat  Sun  Mon

Guadalupe River
  Bloomington          20  20.1 Wed 07 PM  20.5 19.4 18.0 16.9 16.3

&&

LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             

$$

TJC
721 
WGUS84 KCRP 091540
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
940 AM CST THU MAR 9 2017

...The Flood Warning continues for the following rivers in Texas...

  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent rainfall over the area will keep the aforementioned 
river above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC057-391-469-100940-
/O.EXT.KCRP.FL.W.0004.000000T0000Z-170310T1112Z/
/DUPT2.1.ER.170308T0621Z.170308T0630Z.170309T1912Z.NO/
940 AM CST THU MAR 9 2017

The Flood Warning continues for the Guadalupe River Near Bloomington.
* Until tonight...or until the warning is cancelled.
* At 9:00 AM Thursday the stage was 20.0 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching 
  the right flood plain near the Invista Plant near Bloomington. 
  Downstream above Highway 35, the flow escapes into the left flood 
  plain cutting off the lowest homes.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Fri  Sat  Sun  Mon  Tue

Guadalupe River
  Bloomington          20  20.0 Thu 09 AM  19.0 17.9 16.6 15.7 15.2

&&

LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             

$$

88
850 
WGUS84 KCRP 100123
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
723 PM CST THU MAR 9 2017

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Guadalupe River Near Bloomington affecting Calhoun...Refugio and 
  Victoria Counties

.Recent rainfall over the area will keep the aforementioned 
rivers above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC057-391-469-100153-
/O.CAN.KCRP.FL.W.0004.000000T0000Z-170310T1112Z/
/DUPT2.1.ER.170308T0621Z.170308T0630Z.170309T2325Z.NO/
723 PM CST THU MAR 9 2017

The Flood Warning is cancelled for the Guadalupe River Near Bloomington.
* At 7:00 PM Thursday the stage was 19.8 feet.
* No flooding is forecast.
* Fell below flood stage at 5:25 PM Thursday.
* Flood stage is 20.0 feet.
* Forecast: The river will continue to fall to 17.9 feet by Saturday
  morning. This is the last forecast for this event.
* At 20.0 feet Minor lowland flooding occurs, with the flow reaching 
  the right flood plain near the Invista Plant near Bloomington. 
  Downstream above Highway 35, the flow escapes into the left flood 
  plain cutting off the lowest homes.

&& 

 Below are the latest river stages and stage forecasts:

                      FLD LATEST               FORECAST 6 AM LST
LOCATION              STG  STG  DAY  TIME   Fri  Sat  Sun  Mon  Tue

Guadalupe River
  Bloomington          20  19.8 Thu 07 PM  19.0 17.9 16.6 15.7 15.2

&&

LAT...LON 2869 9704 2869 9698 2867 9695 2857 9688
      2845 9680 2843 9685             

$$

TJC

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Mar 6, 5:46 PM CST, 2 hours 9 minutes earlier.

Area forecast discussion, Mar 6, 5:46 PM CST, 2 hours 9 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
546 PM CST Mon Mar 6 2017

.DISCUSSION...

Updated for the 00Z Aviation Discussion.

&&

.AVIATION...

Gusty SE wind will begin to decouple over the next few hours.
Will see an increase in clouds overnight lowering to MVFR this
EVNG dropping to even IFR around/after 06Z with MVFR BR. Wind
will gradually back out of the east Tues MRNG with the approach of
the cold front...becoming more NE after passage. SHRAs expected
through mid MRNG but transition to SHRAs/TSRAs late MRNG/AFTN with
frontal passage. Best chances for TSRA resides at VCT but will
include at ALI-CRP. Prefrontal trough will back winds out of the
NE at LRD early..however tail end of front is not expected to pass
through LRD until toward the end of TAF period. For now will
leave at VCSH at LRD but may need to add TSRA later with the
frontal passage.

&&

.PREVIOUS DISCUSSION... /Issued 408 PM CST Mon Mar 6 2017/

SHORT TERM (Tonight through Tuesday Night)...

A mix of clouds and patchy fog is expected tonight due to drier
mid/upper levels and low level moisture. A 30KT Low Level Jet is
progged for tonight which will result in more stratus and less fog.
By Tue, a cold front is progged to move into the north and
northwestern CWA late morning then slowly drift SE toward the coast
by late afternoon. There is uncertainty as to where the weak frontal
bdry will end up stalling which will affect where the best chc of
rain will be. Some models stall it across the mid section of the CWA
while others push it offshore by early evening. For now, am showing
more of a weak broad inverted sfc trough axis draped from VCT to ALI
by late afternoon, then the airmass becomes more modified as it
drifts off the coast Tue night with winds becoming east to northeast
over the coastal waters. Best low level moisture convergence will be
along the trough axis. Models prog moderate to strong CAPE along
with a weakening cap ahead of the bdry. Upper dynamics are not too
impressive but do show a short wave tracking across the area during
the day. The combination of these features should result in isol/sct
shra/tsra's on Tue. For now, have the highest pops draped across the
mid section of the CWA. Then shifting south and southeast Tue night.
Cooler and drier air is expected to be primarily across the northern
CWA for Tue night.

Due to winds becoming more easterly and swell periods increasing
Tuesday, the rip current risk is expected to be high Tue. In
addition, minor tidal overflow may also be an issue during high tide
Tue. A Coastal Flood Advisory may be needed Tue.

Marine...

A Small Craft Advisory will continue across the southern bays and
nearshore waters through 6 PM due to winds and across the offshore
waters through through Tue morning due to seas.

LONG TERM (Wednesday through Sunday)...

Chances for showers will continue on Wednesday as weak frontal
boundary will remain in the area. Moisture increases further on
Thursday with PWs climbing above 1.5 inches across much of the area.
Showers and storms will continue on Thursday as shortwave trough
passes to the north of the region. Favored locations for showers and
storms will be across the Rio Grande and western Brush Country.
Similar setups is expected on Friday as well with a second
disturbance approaching from the west. The combination of the
shortwave trough and daytime heating should result in another round
of isolated to scattered showers and thunderstorms. Rain chances
will persist into the weekend as well. The next cold front will move
through the region late Saturday night into Sunday morning. Moisture
will pool ahead of this boundary with a line of showers and storms
possible as the front moving through. Lingering showers will persist
Sunday morning across the southern half of the area before moving
out of the area. Regarding temperatures, highs will be at or above
normal despite partly to mostly cloudy skies. Temperatures will be
in the 70s and 80s through the end of the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    69  81  64  75  66  /  10  10  30  40  20
Victoria          69  79  59  75  65  /  10  50  20  30  20
Laredo            67  82  62  77  64  /  10  20  40  40  30
Alice             69  84  62  77  65  /  10  30  30  40  20
Rockport          70  78  63  74  66  /  10  20  30  30  20
Cotulla           66  79  60  76  64  /  10  20  20  30  30
Kingsville        70  84  63  78  66  /  10  20  30  40  20
Navy Corpus       70  78  65  73  67  /  10  10  30  40  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory until 9 AM CST Tuesday For the following
     zones: Waters from Baffin Bay to Port Aransas from 20 to 60
     NM...Waters from Port Aransas to Matagorda Ship Channel
     from 20 to 60 NM.

     Small Craft Advisory until 6 PM CST this evening For the
     following zones: Bays and Waterways from Baffin Bay to Port
     Aransas...Coastal waters from Baffin Bay to Port Aransas
     out 20 NM.

&&

CB/85...AVIATION
Hazardous weather outlook, Mar 6, 4:31 AM CST, 15 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
431 AM CST Mon Mar 6 2017

TXZ229>234-239>241-244-246-071045-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-San Patricio-Refugio-
431 AM CST Mon Mar 6 2017

This hazardous weather outlook is for Inland South Texas.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated to scattered thunderstorms are expected Tuesday and
Wednesday in response to a weak frontal boundary. Elevated moisture
may contribute to additional isolated thunderstorms Thursday and
Friday. Scattered thunderstorms may occur Saturday Night in
advance of another frontal boundary.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-TXZ242-243-245-247-071045-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-Kleberg-Nueces-Aransas-Calhoun-
431 AM CST Mon Mar 6 2017

This hazardous weather outlook is for Coastal South Texas and the
Middle Texas Coastal Waters.

.DAY ONE...Today and Tonight

A moderate risk of rip currents will exist today and tonight along
Gulf-facing beaches.

A Small Craft Advisory is in effect from 2pm until 6pm CST today
for Bays and Waterways from Baffin Bay to Port Aransas for strong
southeast flow.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A high risk of rip currents is expected to exist Tuesday along
Gulf-facing beaches.

Isolated to scattered thunderstorms are expected Tuesday and
Wednesday in response to a weak frontal boundary. Elevated moisture
may contribute to additional isolated thunderstorms Thursday and
Friday. Scattered thunderstorms may occur Saturday Night in
advance of another frontal boundary.

Small Craft advisory conditions may occur over the Offshore Coastal
Waters Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 3:12 AM CSTCoastal Flood AdvisoryCRPAransas, Calhoun, Kleberg, Nueces3 days
Mar 7, 3:12 AM CSTRip Current StatementCRPAransas, Calhoun, Kleberg, Nueces3 days

Nearby

River Flood Warnings in Texas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.